# SDR COMA2009060350150

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 25,918 hours, 23,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 25,918 hours, 23,164 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 CRACKED AT I/B RBL 27.00 LOWER CORNER RADIUS.  REPAIRED I/B RBL 27.00 AT FS 409.00+128 IAW REO 601R-53-41-056.
